MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1600-0536.1990.tb04774.x

Медицинская библиотека · Contact dermatitis · 1990

Skin acceptance of transcutaneous nitroglycerin patches: a prospective study of 33 patients.

Vaillant L, Biette S, Machet L, Constans T, Monpère C

СтатьяПеревод пока не подготовлен

Аннотация

Transdermal nitroglycerin is commonly used and may induce contact dermatitis. The frequency of adverse skin reactions is controversial and may vary from 10% to 75%, according to various authors. 33 patients using transdermal nitroglycerin for more than 7 days were examined and patch tested (nitroglycerin 0.5% aq., 2% pet. and TTS in toto). 5 patients (15%) had adverse reactions. The patch tests were all negative in the 33 patients. Contact dermatitis occurs in many cases, about 15% of the cases with the newly available TTS, and even if patients respect the conditions for using TTS. These contact dermatitides are mainly irritant reactions and do not require transdermal nitroglycerin treatment to be stopped. Nevertheless, since some cases of allergic contact dermatitis have been reported, a contact dermatitis from transdermal nitroglycerin should lead to patch testing.

Для цитирования: Vaillant L, Biette S, Machet L, Constans T, Monpère C. Skin acceptance of transcutaneous nitroglycerin patches: a prospective study of 33 patients.. Contact dermatitis. 1990. DOI: 10.1111/j.1600-0536.1990.tb04774.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.